Alert archive / Georgia / Flash Flood Warnings in 2007

Flash Flood Warning 12, NWS Charleston, SC

September 2, 2007Bryan County, Georgia

NWS Charleston, SC issued this flash flood warning at Sep 2, 2007, 7:54 AM EDT for Bryan County, Georgia. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2007, 7:54 AM EDT (11:54 UTC)
Expired
Sep 2, 2007, 12:00 PM EDT
In force
4 hr
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text
Flood severity
None

County Bryan County, GA

The radar

The Charleston,SC radar (KCLX), 86 km from the middle of the area, began a volume at 11:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 9:45 AM EDTFLOODRichmond Hill, GAMINER DRIVE CLOSED AND BLOCKED OFF IN MULBERRY SUBDIVISION. NUMEROUS STREETS CLOSED IN MAIN STREET, SOUTH PIERCESIELP, AND MILL HILL AREA OF STRATHY HALL SUBDIVISIONS.
Sep 2, 9:50 AM EDTFLOODRichmond Hill, GAWATER STARTING TO RISE INTO HOUSING IN BELFAST SIDING AREA OF RICHMOND HILL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 11.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2007-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1360 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2007-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1360 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KCHS 021155
FFWCHS
GAC029-021600-
/X.NEW.KCHS.FF.W.0012.070902T1154Z-070902T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
754 AM EDT SUN SEP 2 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BRYAN COUNTY IN SOUTHEAST GEORGIA...

* UNTIL NOON EDT

* AT 750 AM EDT...LAW ENFORCEMENT OFFICIALS REPORTED THAT SEVERAL    
  ROADS AROUND BRYAN COUNTY REMAINED UNDER WATER AND IMPASSABLE.     
  MOST OF THESE ARE IN THE RICHMOND HILL AREA. IN ADDITION...SEVERAL 
  CARS HAVE BECOMES STALLED AND STRANDED DUE TO THE CONTINUE         
  FLOODING.


* FLASH FLOODING IS EXPECTED IN AND AROUND BUT NOT LIMITED TO...
  RICHMOND HILL...PEMBROKE...
  ELLABELL... 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY
FOR HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3176 8126 3181 8129 3186 8137 3194 8141
      3195 8147 3197 8147 3197 8157 3204 8162
      3215 8177 3223 8143 3211 8140 3191 8126
      3190 8118 3186 8115 3173 8116
TIME...MOT...LOC 1154Z 180DEG 0KT 3227 8238

$$

33
1 follow-up statement
000 
WGUS72 KCHS 021355
FFSCHS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
950 AM EDT SUN SEP 2 2007

GAC029-021600-
/X.CON.KCHS.FF.W.0012.000000T0000Z-070902T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BRYAN GA-
950 AM EDT SUN SEP 2 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR BRYAN
COUNTY...

AT 950 AM EDT...LAW ENFORCEMENT AND COUNTY OFFICIALS REPORTED THAT 
NUMEROUS ROADS AROUND BRYAN COUNTY REMAINED UNDER WATER AND 
IMPASSABLE. WATER WAS ALSO REPORTED TO BE ENTERING HOUSING 
DEVELOPMENTS IN AND AROUND THE RICHMOND HILL AREA.

FLASH FLOODING IS EXPECTED IN AND AROUND RICHMOND HILL... 
ELLABELL...AND PEMBROKE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY 
FOR HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3176 8126 3181 8129 3186 8137 3194 8141
      3195 8147 3197 8147 3197 8157 3204 8162
      3215 8177 3223 8143 3211 8140 3191 8126
      3190 8118 3186 8115 3173 8116
TIME...MOT...LOC 1350Z 180DEG 0KT 3227 8238

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 7:49 AM EDT, 5 minutes earlier.

Area forecast discussion, Sep 2, 7:49 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
749 AM EDT SUN SEP 2 2007

.SYNOPSIS...
A FRONTAL BOUNDARY APPROACHING FROM THE NORTH...A SURFACE TROUGH
TO THE SOUTH...AND A TROUGH ALONG THE COAST WILL COMBINE WITH MOIST
TROPICAL FLOW TO PRODUCE UNSETTLED CONDITIONS THROUGH THE HOLIDAY
WEEKEND. HIGH PRESSURE WILL THEN BUILD INTO THE REGION FROM THE
NORTH BY THE MIDDLE OF NEXT WEEK...AND WILL REMAIN OVER THE REGION
INTO NEXT WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
SHOWERS CONTINUE TO PUSH ONSHORE OVER THE COASTAL COUNTIES EARLY
THIS MORNING...A RESULT OF COASTAL CONVERGENCE...THE FLOW OF DEEP
MOISTURE FROM OVER THE ATLANTIC...AND FORCING FROM A SURFACE
TROUGH EXTENDING ACROSS THE FLORIDA PANHANDLE. THE EXTENT OF WET
CONDITIONS TODAY WILL LARGELY DEPEND ON THE AMOUNT OF DRY AIR THAT
FILTERS IN FROM THE NORTH WITH A FRONTAL BOUNDARY PRESSING
SOUTHWARD...AS WELL AS THE DEVELOPMENT OF A WEAK COASTAL LOW
OFFSHORE. LOOKS LIKE THE GREATEST CHANCE FOR WIDESPREAD HEAVY
RAINFALL AND LOCALIZED FLOODING WILL ONCE AGAIN BE IN THE EASTERN
HALF OF THE FORECAST AREA. INLAND SECTIONS MAY FEEL THE EFFECTS OF
DRIER AIR MOVING IN FROM THE NORTH AS SURFACE HIGH PRESSURE RIDGES
INLAND. COASTAL LOCATIONS WILL BE CLOSER TO THE DEVELOPING
TROUGH/CLOSED LOW AND WILL REMAIN WITHIN THE PLUME OF DEEP
MOISTURE AND CONVERGENCE. AS A RESULT...HAVE REMOVED A FEW OF THE
INLAND SOUTHEAST GEORGIA COUNTIES FROM THE ONGOING FLOOD WATCH.
OTHERWISE...WILL MAINTAIN THE FLOOD WATCH THROUGH TONIGHT FOR THE
REST OF THE PREVIOUSLY INCLUDED COUNTIES.

HAVE ALSO REDUCED POPS IN THE NORTHWESTERN COUNTIES THIS
AFTERNOON AS A RESULT OF THE REASONING DESCRIBED ABOVE...WITH POPS
INCREASING TO LIKELY IN THE SOUTHERN THIRD OF THE FORECAST AREA.
RAIN CHANCES TREND DOWNWARD ACROSS THE REGION OVERNIGHT...AS BOTH
GFS AND NAM SUGGEST THAT THE DEVELOPMENT OF THE WEAK LOW ALLOWS
DRIER AIR TO FILTER SOUTHWARD BY MONDAY MORNING.

CLOUDINESS WILL AGAIN IMPACT HIGH TEMPERATURES FOR THIS
AFTERNOON...KEEPING MAX TEMPERATURES ONLY IN THE LOWER TO MID 80S.
LOW TEMPERATURES WILL RANGE FROM AROUND 70 DEGREES FAR INLAND TO
THE MID 70S CLOSER TO THE COAST.

LAKE WINDS...COOL FRONT TO MOVE ACROSS LAKE MOULTRIE EARLY THIS
MORNING. WINDS IN WAKE OF THIS FRONT WILL INCREASE AND WITH
GEOSTROPHIC WINDS AT 1000 MB APPROACHING 25 OR 30 KT WE ARE LOOKING
AT SURFACE WINDS OVER THE LAKE OF 15 TO PERHAPS 20 KT. THIS IS JUST
BELOW ANY LAKE WIND CRITERIA...BUT AN UNUSUAL EVENT FOR THIS TIME OF
YEAR. DAY CREW WILL NEED TO CLOSELY MONITOR FOR ANY HIGHER WINDS
PENDING DATA FROM 12Z SOUNDINGS.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
SURFACE HIGH TO THE NORTH WILL SLIDE INTO THE ATLANTIC ON MONDAY
WHILE THE WEAK COASTAL LOW LINGERS OFF THE SOUTH CAROLINA AND
GEORGIA COASTLINE. LATEST MODEL GUIDANCE SUGGESTS THAT DRIER AIR
WILL MAKE ENOUGH PROGRESS SOUTHWARD ON MONDAY TO REDUCE PRECIP
CHANCES FOR MOST INLAND AREAS. HAVE REDUCED POPS ACCORDINGLY ON
MONDAY...WITH CHANCE POPS EASTERN HALF AND SLIGHT CHANCE WESTERN
COUNTIES. AS THE COASTAL LOW GRADUALLY SHIFTS AWAY FROM THE
COASTLINE...BEST RAIN CHANCES WILL SHIFT OVER THE WATERS. THUS DO
NOT EXPECT SHOWER/THUNDERSTORM DEVELOPMENT OVER LAND ON TUESDAY.

GRADUALLY CLEARING SKIES MONDAY AND TUESDAY WILL MEAN GRADUALLY
INCREASING DAYTIME HIGH TEMPERATURES. EXPECT TEMPERATURES TO REACH
THE MID TO UPPER 80S ON MONDAY...WITH TEMPERATURES AROUND 90
DEGREES POSSIBLE INLAND ON TUESDAY.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
OVERALL GUIDANCE IS IN GOOD AGREEMENT THROUGH THE EXTENDED
PERIOD. HIGH PRESSURE WILL REBUILD INTO THE REGION THROUGH
SATURDAY. WILL GO WITH A DRY FORECAST ACROSS THE AREA WEDNESDAY AS
DEEP MOISTURE REMAINS WELL SOUTH OF THE CWA. LONG NE FETCH ON THE
SOUTHERN END OF HIGH PRESSURE MAY ALLOW A SHWR/TSTM TO ROLL IN OFF
THE ATLANTIC WED NIGHT...SO WILL CARRY SLGT CHC POPS FOR COASTAL
GA ZONES.

HIGH PRESSURE WILL BUILD INTO THE WESTERN ATLANTIC THURSDAY THROUGH
SATURDAY...ALLOWING RETURN FLOW TO RE-ESTABLISH ITSELF OVER THE
AREA. AS SURFACE DEWPOINTS AND DEEP LAYER RH BEGIN TO INCREASE
ACROSS THE REGION...EXPECT A FEW MAINLY AFTERNOON/EVENING
SHWRS/TSTMS TO DEVELOP ALONG SEA BREEZE AS IT PUSHES INLAND...AND
WILL CARRY SLGT CHC POPS THU THROUGH SAT.

TEMPERATURES THROUGH THE EXTENDED ARE EXPECTED TO RUN CLOSE TO CLIMO.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
MORE UNSETTLED WX THIS FCST PERIOD...WITH PERIODS OF MVFR OR IFR
CIGS/VSBYS IN OCNL SHRA AS BANDS OF PRECIP CONTINUE TO ROTATE
AROUND WEAK LOW PRES OFF THE SE GA AND NE FL COASTS.

PRECIP AT KCHS HAS BECOME MORE STRATIFORM THIS MORNING AND HAVE
INITIALIZED THE 12Z TAFS WITH OCNL LIFR CONDITIONS THRU
14Z...ALONG WITH WIND SHEAR BASED ON UPPER AIR DATA FROM THE 12Z
FLIGHT. PRECIP TO PERSIST AT LEAST THRU MUCH OF THE FCST
PERIOD...BUT TREND SHOULD BE FOR A DECREASE IN ACTIVITY LATER
TONIGHT AS THE ATLC LOW BEGINS TO SHIFT A LITTLE FURTHER OFF THE
COAST.

OCNL MODERATE TO PERHAPS HEAVY SHRA WILL IMPACT KSAV INTO THIS
AFTN...WITH PREVAILING IFR CONDITIONS LOWERING AT TIMES TO LIFR
THRU 18Z. SHOULD BE ABLE TO SEE SLIGHT IMPROVEMENT IN VSBYS AND
CIGS AFTER 18Z...BUT POTENTIAL STILL EXISTS FOR HEAVIER SHRA TO
MOVE BACK IN. CONFIDENCE IS NOT HIGH ENOUGH ON TIMING TO GO
ANYTHING LOWER THAN 6SM -SHRA AND OVC035 AT THIS TIME. AMENDMENTS
MAY BECOME NECESSARY.

WINDS AT BOTH TERMINALS WILL BE NELY THIS FCST PERIOD...AND WE
MIGHT EVEN BE A LITTLE UNDERDONE ON OUR WINDS GIVEN 20 KT OR
GREATER IN THE BOUNDARY LAYER. HOWEVER...CLOUD COVER WILL LIMIT
MIXING...THUS HAVE GONE NO HIGHER THAN 14 KT. KEEP IN MIND THAT
WITH THESE WINDS IN THE LOWEST FEW THOUSAND FEET...ANY SHRA OR
TSRA DOES HAVE THE POTENTIAL TO CREATE WIND GUSTS PAST 25 KT. WILL
ALSO NEED TO KEEP WATCH ON WIND SHEAR AT TERMINALS TONIGHT

EXTENDED AVIATION OUTLOOK...WILL NEED TO WATCH FOR MARGINAL LLWS
LATE TONIGHT...OTHERWISE IMPROVING CONDITIONS BY LATER MON OR TUE.

&&

.MARINE...
WEAK LOW PRES TRYING TO TAKE SHAPE OFF THE SE GA COAST...WHILE A
COOL FRONT AND ASSOCIATED WIND SURGE IS FOUND ACROSS THE NRN
WATERS. THE LOW WILL DRIFT E TODAY AND TONIGHT WHILE THE FRONT
PUSHES INTO AND THRU MUCH IF NOT ALL OF THE CWFA BY MON MORNING AS
STRONG HIGH PRES BUILDS FROM THE N AND NE. EVENTUALLY THAT HIGH
WILL LIKELY MOVE INTO THE WATERS BY LATE TUE AND WED...WHILE THE
LOW CONTINUES TO DRIFT E AWAY FROM THE COAST. HOWEVER...POTENTIAL
DOES EXIST FOR THE LOW TO STRENGTHEN WITH TIME AS IT ENCOUNTERS
THE GULF STREAM AND ALL MARINE INTERESTS THROUGHOUT THE WEEK NEED
TO MAINTAIN ABREAST OF THE LATEST FCSTS FOR THE SW ATLC WATERS.

PINCHED GRADIENT NOW TAKING PLACE ACROSS THE NRN AND CENTRAL WATERS
WILL ONLY STRENGTHEN FURTHER AS THE COOL FRONT MOVES THRU THIS
MORNING AND THIS AFTN. GEOSTROPHIC WINDS AT 1000 MB ARE UPWARDS TO
30 KT...WHILE SOUNDINGS SHOW 20 KT OR MORE IN THE BOUNDARY LAYER. AS
A RESULT WILL MAINTAIN THE SCSEC FOR AMZ350 AND AMZ352...BUT
INITIATE SCA FOR CHS HARBOR WHERE WE SHOULD BE ABLE TO ACHIEVE 20 KT
WINDS.

DEPENDING UPON THE STRENGTH OF THE PINCHING TODAY...THERE IS A
DECENT CHANCE THAT SCA/S WILL NEED TO BE RAISED FOR THE SC ATLC
WATERS. BUT SINCE PREVIOUS FCST ONLY HAD 15 KT AND SCSEC BLENDS
BETTER WITH WFO ILM...WE THOUGHT IT BEST TO ONLY GO WITH SCSEC AT
THIS TIME. DAY CREW CAN RAISE THE SCA FLAGS IF GRADIENT IS STRONGER.

FURTHER S ACROSS THE GA WATERS WINDS WILL BE LESS DUE TO THE CLOSER
PROXIMITY TO THE ATLC LOW AND THUS A LIGHTER GRADIENT.
HOWEVER...BOTH 41008 AND SABSOON R2 TOWER HAVE BEEN REPORTING 5 FOOT
SEAS. AS A RESULT OF THIS AND PERHAPS SOME PINCHING OVER THE NRN
PORTION OF AMZ354 LATER TODAY...WILL MAINTAIN SCSEC FOR ALL GA
WATERS.

CONDITIONS WILL CHANGE LITTLE TONIGHT/MON...WITH EVEN SOME INCREASE
IN WINDS ACROSS THE GA WATERS AS THE LOW SHIFTS FURTHER E AND SOME
PINCHING OF THE PRES GRADIENT MAY FORM TO ITS NW. FINALLY BY TUE
WITH THE CIRCULATION OF THE LOW EXPECTED TO EITHER WEAKEN OR SHIFT
AWAY FROM THE COASTAL WATERS WILL WE SEE SOME IMPROVEMENT. THIS
SHOULD CONTINUE THRU MID WEEK AS THE HIGH TO THE N TRIES TO SETTLE
INTO THE AREA. OF COURSE...THE FCST IS SUBJECT TO CHANGES AT A LATER
TIME DEPENDING UPON HOW MUCH DEEPENING OCCURS WITH THE ATLC LOW.

RIP CURRENTS...LOCAL RIP CURRENT GUIDANCE RESULTS IN A BORDERLINE
LOW TO MODERATE RISK TODAY...ESP OVER THE SC BEACHES. HOWEVER...WITH
STRONGER WINDS TODAY THAN YESTERDAY...A CONTINUATION OF TIDES
RUNNING ABOVE PREDICTED LEVELS...THE FACT THAT IT IS A HOLIDAY
WEEKEND...WILL GO AHEAD AND RAISE TO A MODERATE RISK OF RIP CURRENTS
ALONG THE SC BEACHES. FOR THE GA COAST...WINDS DO NOT LOOK TO BE
QUITE AS STRONG AND FLOW MAY BECOME SLIGHTLY OFFSHORE WITH NNE
DIRECTION. THUS WILL KEEP LOW RISK GOING THERE...BUT CLOSELY MONITOR
THROUGHOUT THE DAY TO SEE IF A MODERATE RISK IF MORE APPROPRIATE.

&&

.TIDES/COASTAL FLOODING...
TIDES ARE CONSISTENTLY RUNNING ABOVE PREDICTED LEVELS AND THE
SITUATION WOULD BE FURTHER COMPLICATED BY ANY HEAVY RAINS AROUND THE
TIMES OF HIGH TIDE. WITH STRONG ONSHORE WINDS DEVELOPING ALONG THE
SC COAST THERE IS CERTAINLY THE POTENTIAL FOR SHALLOW COASTAL
FLOODING WITH THE EARLY AFTN HIGH TIDE. RISK IS NOT AS GREAT ALONG
THE GA COAST WITH A LITTLE LESS WIND AND DEPARTURES THAT NEED TO BE
HIGHER THAN OVER THE SC COAST.

MINOR BEACH EROSION MAY STILL OCCUR AROUND THE TIMES OF HIGH TIDE
TODAY THROUGH LABOR DAY. WILL MAINTAIN MENTION IN THE HWO.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FLOOD WATCH THROUGH LATE TONIGHT FOR GAZ101-116>119-137>141.
SC...FLOOD WATCH THROUGH LATE TONIGHT FOR SCZ047>051.
MARINE...SMALL CRAFT ADVISORY FROM 10AM THIS MORNING UNTIL 10 PM
EDT THIS EVENING FOR AMZ330.

&&

33/79
Hazardous weather outlook, Sep 2, 5:17 AM EDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
517 AM EDT SUN SEP 2 2007

GAZ087-088-SCZ040-042>045-030930-
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
BERKELEY-
517 AM EDT SUN SEP 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAIN...THUNDERSTORMS MAY PRODUCE LOCALLY EXCESSIVE RAINFALL
TODAY. FLOOD WATCHES...FLASH FLOOD WARNINGS OR FLOOD ADVISORIES MAY
BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...ALTHOUGH WE DO
REQUEST ANY REPORTS OF FLOODING OR RAINFALL.

GAZ099-100-114-115-030930-
CANDLER-BULLOCH-TATTNALL-EVANS-
517 AM EDT SUN SEP 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

HEAVY RAIN...ISOLATED THUNDERSTORMS MAY PRODUCE LOCALLY EXCESSIVE
RAINFALL TODAY. FLOOD ADVISORIES MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...ALTHOUGH WE DO
REQUEST ANY REPORTS OF FLOODING OR RAINFALL.

GAZ101-116>119-137>141-SCZ047-030930-
EFFINGHAM-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-
LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
INLAND JASPER-
517 AM EDT SUN SEP 2 2007

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

RIP CURRENTS...WILL CONTINUE TO MONITOR FOR THE POSSIBILITY OF
ENHANCED RIP CURRENT RISK AT THE BEACHES IF WINDS ARE STRONGER THAN
ANTICIPATED.

COASTAL FLOODING AND BEACH EROSION...THE COMBINATION OF
INCREASING ONSHORE WINDS...BUILDING SURF AND PERIODS OF HEAVY RAIN
MAY PRODUCE SHALLOW COASTAL FLOODING AND MINOR BEACH EROSION
TODAY...ESPECIALLY AROUND THE TIMES OF HIGH TIDE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

RIP CURRENTS...THERE MAY BE AN ENHANCED RISK OF RIP CURRENTS
ON AREA BEACHES LABOR DAY...DUE TO PERSISTENT ONSHORE WINDS AND
SMALL SWELL.

COASTAL FLOODING AND BEACH EROSION...THE COMBINATION OF
INCREASING ONSHORE WINDS...BUILDING SURF AND RAIN MAY PRODUCE
SHALLOW COASTAL FLOODING AND MINOR BEACH EROSION LABOR
DAY...ESPECIALLY AROUND THE TIMES OF HIGH TIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...ALTHOUGH WE DO
REQUEST ANY REPORTS OF FLOODING...RAINFALL...RIP CURRENTS OR BEACH
EROSION.

AMZ330-350-352-354-370-374-030930-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SOUTH SANTEE RIVER SC TO SAVANNAH GA EXTENDING FROM
20 NM TO 40 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
517 AM EDT SUN SEP 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAIN...THUNDERSTORMS MAY PRODUCE VERY HEAVY RAIN...OCCASIONALLY
REDUCING VISIBILITY TO BELOW 1 NM. STRONGER THUNDERSTORMS MAY ALSO
PRODUCE WIND GUSTS EXCEEDING 25 KNOTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...ALTHOUGH WE DO
REQUEST ANY MARINE REPORTS.

SCZ048>051-030930-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
517 AM EDT SUN SEP 2 2007

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

...MODERATE RISK OF RIP CURRENTS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

RIP CURRENTS...PERSISTENT ONSHORE WINDS AND SMALL SWELL WILL
CREATE A MODERATE RISK OF RIP CURRENTS TODAY. PLEASE REFER TO THE
SURF ZONE FORECAST FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

RIP CURRENTS...THERE MAY BE AN ENHANCED RISK OF RIP CURRENTS
ON AREA BEACHES LABOR DAY...DUE TO PERSISTENT ONSHORE WINDS AND
SMALL SWELL.

COASTAL FLOODING AND BEACH EROSION...THE COMBINATION OF INCREASING
ONSHORE WINDS...BUILDING SURF AND RAIN MAY PRODUCE SHALLOW
COASTAL FLOODING AND MINOR BEACH EROSION LABOR DAY...ESPECIALLY
AROUND THE TIMES OF HIGH TIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...ALTHOUGH WE DO
REQUEST ANY REPORTS OF FLOODING...RAINFALL...RIP CURRENTS OR BEACH
EROSION.

In the hours before

Local storm report, Sep 2, 4:43 AM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
443 AM EDT SUN SEP 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 AM     FLASH FLOOD      RICHMOND HILL           31.94N 81.30W
09/02/2007                   BRYAN              GA   COUNTY OFFICIAL

            COUNTY WARNING POINT REPORTS THAT SEVERAL ROADS ARE STILL
            CLOSED AND UNDER WATER AS RAIN CONTINUES ACROSS THE
            COUNTY.

&&

33
Local storm report, Sep 2, 5:54 AM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
554 AM EDT SUN SEP 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     HEAVY RAIN       SKIDAWAY ISLAND         31.93N 81.05W
09/01/2007  M8.64 INCH       CHATHAM            GA   BROADCAST MEDIA

            REPORT FROM A SPOTTER FOR A SAVANNAH TELEVISION STATION.

1213 AM     HEAVY RAIN       RICHMOND HILL           31.94N 81.30W
09/02/2007  M10.17 INCH      BRYAN              GA   BROADCAST MEDIA

            REPORT FROM A SPOTTER FOR A SAVANNAH TELEVISION STATION.

&&

33
Local storm report, Sep 2, 6:14 AM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
614 AM EDT SUN SEP 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       MOUNT PLEASANT          32.79N 79.86W
09/02/2007  U0.00 INCH       CHARLESTON         SC   NWS EMPLOYEE

            RAIN WATER COVERING THE ROAD ON WANDO PARK BLVD. ROAD IS
            PASSABLE.

&&

33

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 9:56 PM EDTAreal Flood AdvisoryCHSLiberty2 hr
Sep 2, 1:07 AM EDTFlash Flood WarningCHSBryan7 hr
Sep 2, 4:59 AM EDTAreal Flood AdvisoryCHSLiberty, McIntosh91 min
Sep 2, 8:21 AM EDTAreal Flood AdvisoryCHSChatham99 min
Sep 2, 9:57 AM EDTAreal Flood AdvisoryCHSChatham2 hr
Sep 2, 11:39 AM EDTFlash Flood WarningCHSBryan3 hr
Sep 2, 11:48 AM EDTAreal Flood AdvisoryCHSChatham3 hr
Sep 2, 2:40 PM EDTAreal Flood AdvisoryCHSChatham2 hr

Nearby

Flash Flood Warnings in Georgia, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.